# SDR UALA2011111706304

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 46,547 hours, 18,847 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: BA24320A1
- Condition: Discharged
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 'D' WASTE BIN FIRE EXTINGUISHER EMPTY.  NEED PCN 635-0002 NOT IN STOCK AT MEXJL.  APPLIED MEL.  LAV MAY BE USED SMOKE DETECTION SYST OKAY.  PART DID NOT ARRIVE.  REPLACED EXTINGUISHER PER AMM.
